# SDR C2XA04BT001

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 12,927 hours, 9,615 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, BURNING ODOR  AROUND ROW 3 AND 4 IN CABIN AFTER POWERED UP.  MAINTENANCE REMOVED ROW 3 AND 4 OVERHEAD PANELS, INSPECTED CEILING LIGHTS AND SIDE WALL LIGHTS, NO ODOR NOTED NOR DEFECTS FOUND IAW EMB145 AMM 05-25-05.  AIRCRAFT RETURNED TO SERVICE.
